I posted earlier this week about
going on prednisone and how I wanted to know the positives of it. I have now been on it for a few days, taking 60 mg this week...50 mg next week...and continuing to taper for 6 weeks. So far I do not have any side effects. How long does it usually take the side effects to kick in?
I also went to my first training session for the 1/2 marathon to raise money for CCFA. I had such a good run, 4.5 miles and met some fantastic people. It is so hard to describe but surrounded by people that have CD or UC actually made me feel like I finally belong, which is not something I have felt in a long time. It was great to see how others are dealing with the disease and to work together to raise money for a cure! I have been so happy today, I know now that I truly need to do this race.
I have edited out your sig, as we don't allow people to promote their fundraising efforts on this forum. - Ivy.
Post Edited By Moderator (ivy6) : 10/11/2008 6:09:04 PM (GMT-6)